Discussions that mention tylenol

Back Problems board


Quote from Bictwin:
Okay so I did it again! I didn't realize I was running low on my pain meds until it was too late. Now I only have 5 doses left of my dilaudid to last Saturday-Tuesday. So I called my doc, and she isn't in the office till Wednesday so she told me to take the leftover darvocet I have. Now the last time I took the darvocet, I was feeling short of breath! Does this happen to anyone else? Does it pass or what?? I really hate to take it, but theres no way I'm making it though 3 days without pain meds! Any advice would be greatly appreciated!!!!

Ash :(



Hey! :wave: Sorry you're feeling so cruddy... :( Honestly, tonight as I'm typing this I can barely breathe, and it started right after I took the Darvocet!!! I took 4 puffs of my inhaler and am thinking of taking Benadryl as well if it doesn't go away quickly. I am SEVERELY allergic to codeine, and it's my understanding that Darvocet is slightly related (?) to codeine. I had a reaction to Percocet, and then to Tylenol #3 where I had to actually call 911 if you can believe that. Anyway, the last few nights that I've taken it, this has happened, so I doubt I'll be taking it again. If you do decide to take yours, please just be careful because if you *are* allergic to something, the reaction gets worse and worse each time you're exposed to it.

If you go into the hospital, will they give you something to tie you over until Wednesday? I know that after I told them all my allergies, when I went to the E.R., but that when I had Morphine (of all things!) before I didn't have a reaction, they even offered to give me that without a second thought. haha But then I ended up refusing it because I get all goofy and can't think straight which is when they gave me the Darvocet. So it's honestly worth a shot even if you have to sit in the E.R. for a few hours in my opinion.

Good luck and get better soon!!!